MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK

MIO¿; INSET II 46/6 PCC PINK
Lot Number 5260656
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The mother of the patient reported that her daughter experienced vomiting, abdominal pain and difficulty in breathing.Further, she had high blood glucose levels and diabetic ketoacidosis for which she was brought to the hospital.Subsequently, on (b)(6) 2019, she was admitted to the hospital, with blood glucose level of approximately 33.3 mmol/l and positive results as 6.8 mmol/l in the ketones test due to a bent cannula which was noticed upon removal.During hospitalization, she received syringes and drug name unknown (intravenously) for hydration as a corrective treatment.At the hospital they treated her and put her back on the pump and she got a bent cannula again.Moreover, she was on an injection and they will switch her to another pump as per the health care professional's recommendation.The infusion was last changed in the morning of the same day and she had two of the sites which were bent.On (b)(6) 2019, she was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key9393541
Report Number3003442380-2019-01949
Device Sequence Number14118152
Product Code FPA
UDI-Device Identifier05705244007390
UDI-Public05705244007390
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/01/2022
Device Lot Number5260656
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/02/2019
Patient Sequence Number1